MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM BR 27.29 (BR); SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of a depressed elevated atellica im br 27.29 (br) result which was discordant relative to repeat testing when using br lot 272.A lower-than-expected atellica im br result was obtained for the patient in question.As this result was inconsistent with patient history, the test was repeated using another atellica im instrument.The repeat-test result was higher, and consistent with past history.There are no allegations of any adverse patient consequences due to the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of a depressed atellica im br 27.29 (br) result which was discordant relative to repeat testing.No issues were identified with assay quality control (qc) results.Siemens is investigating.
 
Additional Manufacturer Narrative
Section b5: text corrected to read "the customer reports observation of a depressed atellica im br 27.29 (br) result.", where it had earlier said "the customer reports observation of a depressed elevated atellica im br 27.29 (br) result.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: follow-up report submitted on 14-mar-2025 contained erroneous references to "falsely elevated" results.Corrected text for h10 below: a customer from outside the united states reported observation of a depressed atellica im br 27.29 (br) result which was discordant relative to repeat testing.Mdr 1219913-2025-00043 was initially submitted on 26-feb-2025, with a follow-up (correction) on 28-feb-2025.Update, 14-mar-2025: siemens has concluded the investigation.No issues were identified with atellica im br assay calibration or quality control (qc) results.No issues were reported for any other patient samples.Return of the patient sample is not warranted as the discordant result was not reproducible.Review of instrument data showed no evidence of any aspiration or dispense issues affecting the delivery of the sample or reagents.The customer stored the sample frozen, and on 05-mar-2025 it was thawed and re-tested in duplicate on the original analyzer as well as on the instrument used for repeat testing.All replicates agreed with the initial re-test, with good agreement between systems; no discordance was observed.Based on the available information, a specific cause for the falsely depressed result observed for the initial test could not be identified.The customer is operational, and the reported issue was resolved by repeating the test.No systemic product problems were identified.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of a depressed elevated atellica im br 27.29 (br) result which was discordant relative to repeat testing.Mdr 1219913-2025-00043 was initially submitted on 26-feb-2025, with a follow-up (correction) on 28-feb-2025.Update, 14-mar-2025: siemens has concluded the investigation.No issues were identified with atellica im br assay calibration or quality control (qc) results.No issues were reported for any other patient samples.Return of the patient sample is not warranted as the discordant result was not reproducible.Review of instrument data showed no evidence of any aspiration or dispense issues affecting the delivery of the sample or reagents.The customer stored the sample frozen, and on (b)(6) 2025 it was thawed and re-tested in duplicate on the original analyzer as well as on the instrument used for repeat testing.All replicates agreed with the initial re-test, with good agreement between systems; no discordance was observed.Based on the available information, a specific cause for the falsely elevated results observed for the first sample could not be identified.The customer is operational, and the reported issue was resolved by repeating the test.No systemic product problems were identified.Note: in section h6, the codes for investigation findings, and investigation conclusions have been updated.

Brand Name
ATELLICA IM BR 27.29 (BR)
Common Device Name
SYSTEM, TEST, IMMUNOLOGICAL, ANTIGEN, TUMOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21468640
Report Number1219913-2025-00043
Device Sequence Number3391339
Product Code MOI
UDI-Device Identifier00630414598055
UDI-Public(01)00630414598055(10)09784272(17)250810
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K982680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberN/A
Device Catalogue Number10995478
Device Lot Number09784272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer02/21/2025
03/14/2025
03/17/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date02/28/2025
03/14/2025
03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown